# SDR DLM88962344

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Engine: Pwa JT8D219
- System (JASC): 3510 · Crew Oxygen System
- Part: Pbe
- Condition: Ind Popped
- Location: Cockpit
- Component: 4566M37B042N
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE VISUAL SERVICE IND POPPED.  REPLACED MASK, OK FOR SERVICE.
